Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Size-dependent sex allocation in a simultaneous hermaphrodite parasite.
Authors: Schärer, L.; Karlsson, L. M.; Christen, M.; Wedekind, C.
Date of Publication (YYYY-MM-DD): 2001-01
Title of Journal: Journal of Evolutionary Biology
Volume: 14
Issue / Number: 1
Start Page: 55
End Page: 67
Document Type: Article
ID: 116320.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.